# SDR SWIA201125998

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 18,740 hours, 15,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FORWARD EMERGENCY LIGHT HOUSING BROKEN.  (SERVICE)  REPLACED SERVICE DOOR EMERGENCY LIGHT ASSEMBLY.
